American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] William A. Veech. Well distributed sequences of integers . Trans. Amer. Math. Soc. 161 (1971) 63-70. MR 0285497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] H. Niederreiter. Almost-arithmetic progressions and uniform distribution . Trans. Amer. Math. Soc. 161 (1971) 283-292. MR 0284406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Wolfgang M. Schmidt. Irregularities of distribution. V . Proc. Amer. Math. Soc. 25 (1970) 608-614. MR 0263748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] P. E. O’Neil. A new criterion for uniform distribution . Proc. Amer. Math. Soc. 24 (1970) 1-5. MR 0248095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David W. Boyd. Transcendental numbers with badly distributed powers . Proc. Amer. Math. Soc. 23 (1969) 424-427. MR 0248094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Wolfgang M. Schmidt. Irregularities of distribution. II . Trans. Amer. Math. Soc. 136 (1969) 347-360. MR 0234923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Kaufman. Some irregular distributions modulo $1$ . Proc. Amer. Math. Soc. 19 (1968) 592-594. MR 0224567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alan Zame. On the measure of well-distributed sequences . Proc. Amer. Math. Soc. 18 (1967) 575-579. MR 0213308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Underwood Dudley. Oscillating sequences modulo one . Trans. Amer. Math. Soc. 126 (1967) 420-426. MR 0209250.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] SaburĂ´ Uchiyama. A note on a theorem of J. N. Franklin . Math. Comp. 20 (1966) 139-140. MR 0188191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] E. Harzheim. An elementary number theoretical remark . Proc. Amer. Math. Soc. 17 (1966) 534-535. MR 0188137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] John R. Kinney and Tom S. Pitcher. The Hausdorff-Beiscovich dimension of the level sets of Perron's modular function . Trans. Amer. Math. Soc. 124 (1966) 122-130. MR 0197398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David G. Cantor. On powers of real numbers $({\rm mod}\ 1)$ . Proc. Amer. Math. Soc. 16 (1965) 791-793. MR 0177977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Joel N. Franklin. Equidistribution of matrix-power residues modulo one . Math. Comp. 18 (1964) 560-568. MR 0172860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. G. Stoneham. The reciprocals of integral powers of primes and normal numbers . Proc. Amer. Math. Soc. 15 (1964) 200-208. MR 0160748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Raphael M. Robinson. Algebraic equations with span less than $4$ . Math. Comp. 18 (1964) 547-559. MR 0169374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Francis P. Callahan. Density and uniform density . Proc. Amer. Math. Soc. 15 (1964) 841-843. MR 0166158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Wolfgang M. Schmidt. Metrical theorems on fractional parts of sequences . Trans. Amer. Math. Soc. 110 (1964) 493-518. MR 0159802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Herman J. Cohen and Fred Supnick. Concerning real numbers whose powers have nonintegral differences . Proc. Amer. Math. Soc. 14 (1963) 626-627. MR 0153626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. C. Tang. An improvement and generalization of Bellman-Shapiro's theorem on a problem in additive number theory . Proc. Amer. Math. Soc. 14 (1963) 199-204. MR 0150082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Z. Ciesielski and H. Kesten. A limit theorem for the fractional parts of the sequence $\{2\sp{k}t\}$ . Proc. Amer. Math. Soc. 13 (1962) 596-600. MR 0138612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1